# SDR ASAA2024040349224

- Difficulty date: April 3, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810534
- Part serial: 435001Y
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 143A5810-534 IS DAMAGED AND HAS DAMAGED INSERTS. GROUNDED - YES. REPAIRED FLOOR PANEL 143A5810-534 DAMAGE AND REPLACED DAMAGED INSERTS IAW B737-900ER SRM 53-00-50.
